| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
CONTEMPORARY MATHEMATICAL SCIENCES

Online Edition, Vol. 6, 2011, no. 21-24


T. Shah, M. Raees, G. Ali
      On LA-modules
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 21-24, 999-1006.

B. Singh, A. Jain, A. K. Govery
      Compatibility of type (A) and fixed point theorem in fuzzy metric space
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 21-24, 1007-1018.

Kalthom Mahmood Alaswad, Abd Ghafur Bin Ahmad
      Covering graph for diagram groups from semigroup presentation S=(a,b:a=b)
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 21-24, 1019-1028.

Zilian Wang, Pengyu Chen
      Infinite boundary value problems for impulsive differential equations in Banach spaces
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 21-24, 1029-1038.

S. Falcon
      On the k-Lucas numbers
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 21-24, 1039-1050.

M. Sayed, Y. S. Hamed, Y. A. Amer
      Vibration reduction and stability of non-linear system subjected to external and parametric excitation forces under a non-linear absorber
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 21-24, 1051-1070.

S. C. Arora, S. Verma
      Weighted composition operators on Sobolev - Lorentz spaces
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 21-24, 1071-1078.

K.S. Dersanambika, Aswathy M.R.
      Fixed point theorems in fuzzy metric spaces
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 21-24, 1079-1089.

S. M. Elshaboury, A. Mostafa
      Stability conditions of L4 in the RTBP when the smaller primary and the infinitesimal body are oblate spheroids
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 21-24, 1091-1098.

M. E. Abd El-Monsef, A. M. Kozae, R. A. Abu-Gdairi
      Generalized near rough probability in topological spaces
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 21-24, 1099-1110.

V. J. Sudhakar, V. Navaneetha Kumar
      A new approach to solve the classical symmetric traveling salesman problem by zero suffix method
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 21-24, 1111-1120.

Tran Hong Thai
      Qualitative properties for a fourth-order rational difference equation (VII)
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 21-24, 1121-1129.

S. Amin Sadrabad
      Numerical solution of integral equations with Legendre basis
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 21-24, 1131-1135.

N. Tamang, M. Singha, S. De Sarkar
      Separation axioms in sequential topological spaces in the light of reduced and augmented bases
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 21-24, 1137-1150.

M. J. Atteya, D. I. Resan
      Commuting derivations of semiprime rings
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 21-24, 1151-1158.

Zemin Jin, Peipei Zhu, Xiaoying Liang
      Maximal independent sets without including any leaves in trees
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 21-24, 1159-1165.

S. Karim, Z. Omar, H. Ibrahim
      Integrated strategy for generating permutation
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 21-24, 1167-1174.

S. K. Datta, A. Biswas
      Estimation of relative order of entire and meromorphic functions in terms of slowly changing functions
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 21-24, 1175-1186.

S. K. Datta, M. Mallik
      On the growth of composition of entire functions with respect to minimum modulus
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 21-24, 1187-1194.

S. K. Datta, M. Mallik
      Generalised L*-(p,q)th order of the derivative of a meromorphic function
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 21-24, 1195-1200.

S. K. Datta, M. Mallik
      Growth properties of composite entire functions of two complex variables
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 21-24, 1201-1212.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |